Hi there.... I was diagnosed with ptsd, depression and anxiety about 10 years ago. Anxiety and nightmares being the worse problem. I took Prozac for about a week and couldn't take the severe anxiety producing side effects. I took zoloft off and on for a few years (lowest dose)and didn't have side effects when not taking it, but sexual side effects (lack of desire) and fatigue while taking even a low dose. About 3 years ago, my dr prescribed lexapro (10 mg / day). The nightmares never stopped and I didn't like my true emotions being so suppressed. Also experienced severe fatigue during the day and increasing nausea.
So, the reason for my post is to share the painful effects of lexapro withdrawal. I began lessening the dose while on vacation- a three-month planned low stress vacation at the beach at the beginning of this summer. Over about two months, I slowly increased the days between dosages. Should have probably taken less mg, by cutting the tablet, but it didn't occur to me since it was a low dose to begin with (and apparently, serious withdrawal symptoms happen either way). Even after 2 months, I couldn't get past 4 days, without screaming pain... body "shocks", migraine type "shocks", severe motion sickness from just moving my eyes, additional nausea, etc. All this time, I was under little stress, mostly taking beach walks, yoga, reading, etc
After reading all the withdrawal symptoms others were having, I realized it was going to hurt, whatever method of tapering. So, five weeks ago, to the day, I quit lexapro. After 4 days, the physical withdrawals kicked in. The first three weeks were miserable. Took supplements, hoping to ease some of the pain. Finally, the fourth week, the electric shocks started to weaken, the nausea was gone (which is great since it was a problem while taking the meds), and my nightmares became less extreme, more coherent and lucid, and are occurring with less frequency (actually the nightmares started to improve after less than a week- nightmares I hadn't been able to control for 10 years, so I definitely think the lexapro was making my nightmares much, much worse). During this fifth week, I thought the shocks were gone for a couple days, but they returned, but in a very mild form. The main problem I'm now having, is insomnia. I have been a little more tearful and hope this isn't a sign of depression returning. I'm actually enjoying the added emotion, just hope the anxiety doesn't kick in. So withdrawal is possible, but a good four weeks before the symptoms are tolerable. I will NEVER take lexapro again. If I do get anxiety and/or depression again, I will need another method, even if a homeopathic method isn't quit as effective. If anyone has any good suggestions, please share. Tx
I had severe withdrawal symptoms - extreme nausea, diarrhoea, chills, anxiety, weakness, head zaps, extreme emotions, pains & others. I was only on Molipaxin for 4 weeks & stopped it because of the side effects. I suffered more than 4 weeks of withdrawal using the liquid form which was extremely unpleasant.
i took lexapro for about 6 months they had to keep increasing the dosage because it would work just for a little while i actually became allergic to the drug because of this. you should have done went thru all the symptoms of withdraw after a couple of weeks. talk to you dr.. as i said i ended up being allergic to it. because of the dosage changes and such. please talk to your dr. It took me about 3 weeks to stop feeling disoriented after I stopped lexapro
Withdrawal Reactions of Abilify The withdrawal symptoms can be severe and dangerous in patients when the use of Abilify is suddenly stopped. Make sure that you only stop taking Abilify after it is suggested by a doctor to avoid complications. It is better to gradually lower the dosage of the drug and then stop using it. The main withdrawal symptoms are the recurrent manic and depression attacks. Other withdrawal reactions include: * emotional withdrawal * poor rapport * passive apathetic withdrawal * difficulty in abstract thinking * lack of spontaneity/flow of conversation * stereotyped thinking These withdrawal reactions of Abilify can be avoided by continuing the use of abilify for the recommended period of time. Abrupt discontinuation of the drug can cause withdrawal reactions.
Not sure on the exact amount of time it takes to withdraw from Lexapro, but it sounds like it could take anywhere from 2 weeks to 3 months or more depending on how your body responds to the withdrawal. My own experience to date is as follows: After taking first 10 mg of Lexapro for 1 1/2 years, my dosage was increased to 20 mg. Now that I have been on the new dosage for almost 1 1/2 years, I have decided it is time to see if I can cope without taking Lexapro any more. I began weaning myself off with the advice of my doctor. I began by decreasing my dosage from 20 mg to 10 mg daily. After 10 days, I stopped taking lexapro all together (under by Dr.'s advice) and the result was many withdrawal symptoms such as: headache, burning stomach pain, dizziness, fatigue and acid reflux. The headache doesn't respond to Tylenol or advil and sleep is the only way to improve the headache, which isn't possible during the work day. The dizziness is the most irritating symptom and the one that concerns me the most since I have been known to faint when I get dizzy. After doing research on the web, I discovered that taking a multi-vitamin may help with the withdrawal symptoms. I am not sure if it will work or not, but it is worth a try. Also, I have read that sometimes you have to wean yourself more slowly and for a longer period of time. I have a call to my dr. to see if I need to start taking smaller doses of lexapro before weaning myself all together.
Flexeril can occasionally give withdrawal symptoms of nausea, headache, flu like feelings, and trouble falling asleep, if you have been on it for a while. I've been on 10mg for 2.5 years and haven't really slept in the last 3 nights since I stopped it despite taking other medications that normally knock me out. I recall this happening last time I stopped taking them after a prolonged period and it just faded over a few days. Taper off it if you can.
If the medication is used to control hallucinations and you stop taking the medication the likelihood that you will experience more hallucinations is extremely high. There are also other drugs that the body becomes dependent upon, and if they are suddenly stopped can cause withdrawal symptoms; withdrawal can cause hallucinations.
No. If you are experiencing problems, you should check with your doctor. Odds are at this point it may be the underlying depression or anxiety. Typically, if a patient is titrated correctly there should be little if any 'withdrawal' symptoms. When an SSRI is stopped abrubtly, headach, nausea,and general malaise may last several days to a week.
Dependence and withdrawal: Tramacet can cause physical dependence, psychological dependence, and addiction. If this medication is stopped suddenly, you may experience withdrawal symptoms such as anxiety, sweating, trouble sleeping, shaking, pain, nausea, tremors, diarrhea, and hallucinations. Do not stop taking this medication without talking to your doctor or pharmacist.
Aripiprazole (Abilify) does not have a discontinuation syndrome (or withdrawal symptoms) as it is not an addictive drug. However, it if is stopped suddenly, underlying symptoms (for which it was prescribed) may return fairly quickly. It is generally best to consult with your prescribing physician before contemplating any abrupt action on your own.
Did you stop this medication with your doctor's suggestion or on your own? I would recommend that you see a psychiatrist/physician before deciding what to do. It is possible that your body took 2 months to totally get rid of the effects of Lexapro and you are feeling the symptoms again that initiated the start of the med. If it were me or someone I know, I would strongly suggest starting back on a medication or to talk to a counselor/psychologist.
I am on Lexapro and I have been on it now for 6 months. I was taking Paxil for 3 weeks and stopped that cold turkey but I also started taking the Lexapro when I stopped the Paxil. I think you should be fine because you have only been taking it for 2 weeks and it takes about 4 - 6 weeks to build up to a pharmacutical dosage. Now I also think you might have a little of withdrawl symptoms but I'm not sure about that. You should call a pharmacist and they will be able to tell you what to expect for only taking Lexapro for 2 weeks. Why do you want to stop taking it anyway? I think Lexapro is great. In the begining it made me feel tired and like I didn't care about anything but after a few weeks I was great. I gained some weight taking it but I rather be chubby that anxious/panicy all the time.
Give me food and I will live give me water and I will die what am I?
What is 8 divided by 2(2 plus 2)?
A farmer has 19 sheep All but 7 die How many are left?
What is pokediger1s password on roblox?
Who was Hillary Clintons running mate in the 2008 presidential elections?
How many triangles in a pentagram?
How do you get 1000000 robux for free?
What is the toughest academic course according to the Guinness Book of World Records 2011?
Why do so many foods "taste like chicken"?
Who invented Lincoln Logs?
How did chickenpox get its name?
What is doomscrolling?
How did the Wiffle Ball get its name?
Do schools still teach cursive writing?
Can eggs break inside a chicken?
How is kottatchiyar in English?
What are good qualities of a resource mobilizer?
How is medium a factor in representing the filipino identity in a work of art?
How do you transulate happy independence day in konkani language?
How should the state react the violation of law?
Advantage and disadvantage of on premise catering?
Which scene from the Beowulf reading is a flashback?
What day is national godchild day?